Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. F. Traub, G. W. Wasilkowski and H. Woźniakowski
Title: Information-based complexity
Additional book information: Academic Press, Boston, San Diego, and New York, 1988, xiii + 523 pp., $64.50. ISBN 0-12-697545-0.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Mark A. Kon
Journal: Bull. Amer. Math. Soc. 21 (1989), 332-339
American Mathematical Society